# SDR QXEA200600634

- Difficulty date: February 20, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- C4 CHECK, ROOT FAIRING ACCESS PANEL 262LT CHAFED RIGHT AFT CORNER.  REPAIRED IAW RD 8-53-3366.
